# SDR Y2PA2010032410002

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N45NA
- Make and model: Doug DC-9-33F
- Aircraft serial: 47410
- Aircraft time: 62,837 hours, 39,990 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT RELEASE FROM UP POSITION. PERFORMED EMERGENCY GEAR EXTENSION CHECKLIST AND LANDED WITHOUT INCIDENT. ACFT STOPPED ON RUNWAY AND MX PINNED LANDING GEAR AND SECURED MAIN GEAR DOORS TO PREVENT ADDITIONAL DAMAGE FROM CONTACT WITH GROUND.  ACFT THEN TAXIED TO PARKING AREA WITHOUT FURTHER INCIDENT. TROUBLESHOOTING PERFORMED: JACKED ACFT AND ACCOMPLISHED MULTIPLE GEAR SWINGS, ALL NORMAL. DETAILED VISUAL INSP OF GEAR HANDLE AND GEAR RELEASE MECHANISM REVEALED NO DEFECTS. COULD NOT DUPLICATE MALFUNCTION. DAMAGED GEAR DOORS TO BE REPLACED.
